# SDR SWAA2024071697354

- Difficulty date: June 1, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 65,823 hours, 39,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS 685 RBL 24.75 AT PASSENGER CABIN 2024-357284 ANGLE LOCATED BS 692.10 RBL 24.75 AT PASSENGER CABIN<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[02] REPLACED ANGLE LOCATED BS 685 RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 111A6000; SHEET: 206; REV: ?. SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPLACED ANGLE LOCATED BS 685 RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 111A6000; SHEET: 206; REV: ?. SEE INDIVIDUAL SIGN-OFF BELOW.
